Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Sweating, bad anxiety, fainting, headaches, sleeping problems, dizziness muscle spasms. Symptoms of hypoglycemia ?

I am a teen and I think I may have hypoglycemia can you help me. I believe I have had this for a while due to the side effects I get from it . Some of these side effects are night sweating , bad anxiety , fainting , headaches , sleeping problems , dizyness muscle spasms. I haven t been to the doc to ask them yet I need help soon , so I m trying to educate myself about this disorder. I do not have diabetes . I stay pretty fit although I have a high maletabolism were I can t get over weight ....I ve tried my age is 17 and I do have a hard time with doing school work . I lack the motivation to do it and have hard time concentrating . I m a guy who keeps to himself and don t like talking about my problems but I can t keep going with these side effects it very stressful as my life is to?
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Probably you are taking less calorie diet to keep yourself fit may be causing this problem.
Along with low calorie diet you have lot of anxiety also.
You must get yourself investigated for diabetes,anemia and hyperthyroidism as these conditions can also cause your symptoms.
Take proper nutritious diet,do regular exercises,avoid smoking and alcohol and consult a dostor for physical examination and investigations.
Answered: Sat, 23 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor